Gauge singlet renormalisation in softly-broken supersymmetric theories



Jack, I, Jones, DRT and Wild, R
(2001) Gauge singlet renormalisation in softly-broken supersymmetric theories. PHYSICS LETTERS B, 509 (1-2). 131 - 137.

[img] Postscript (Requires a viewer, such as GSview)
0103255v3.ps.gz - Unspecified

Download (69kB)
[img] PDF
0103255v3.pdf - Unspecified

Download (134kB)
Item Type: Article
Subjects: ?? QC ??
Divisions: Faculty of Science and Engineering > School of Physical Sciences > Mathematical Sciences
Depositing User: Symplectic Admin
Date Deposited: 20 Aug 2008 09:24
Last Modified: 18 Sep 2021 07:10
DOI: 10.1016/S0370-2693(01)00553-6
Related URLs:
URI: https://livrepository.liverpool.ac.uk/id/eprint/586